8 Publikationen

Alle markieren

  • [8]
    2024 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2992546
    Flandoli, Franco, and Rehmeier, Marco. 2024. “Remarks on Regularization by Noise, Convex Integration and Spontaneous Stochasticity”. Milan Journal of Mathematics.
    PUB | DOI | WoS
     
  • [7]
    2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2985368
    Kang, Myeongju, and Rehmeier, Marco. 2023. “Emergence of phase-locked states for a deterministic and stochastic Winfree model with inertia”. Communications in Mathematical Sciences 21 (7): 1875-1894.
    PUB | DOI | WoS
     
  • [6]
    2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2984895
    Rehmeier, Marco. 2023. “Linearization and a superposition principle for deterministic and stochastic nonlinear Fokker-Planck-Kolmogorov equations”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 24 (3): 1705-1739.
    PUB | DOI | WoS
     
  • [5]
    2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2969178
    Rehmeier, Marco, and Schenke, Andre. 2023. “Nonuniqueness in law for stochastic hypodissipative Navier-Stokes equations”. Nonlinear Analysis : Theory, Methods & Applications 227: 113179.
    PUB | DOI | WoS
     
  • [4]
    2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2963810
    Rehmeier, Marco. 2022. “Flow selections for (nonlinear) Fokker-Planck-Kolmogorov equations”. Journal of Differential Equations 328: 105-132.
    PUB | DOI | WoS
     
  • [3]
    2021 | Bielefelder E-Dissertation | PUB-ID: 2959896 OA
    Rehmeier, Marco. 2021. Nonuniqueness of Laws on State and Path Space: Flow Selections and Superposition for Fokker-Planck-Kolmogorov Equations and Convex Integration for Stochastic Hypodissipative Navier-Stokes Equations. Bielefeld: Universität Bielefeld.
    PUB | PDF
     
  • [2]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942725 OA
    Rehmeier, Marco. 2021. “Existence of flows for linear Fokker-Planck-Kolmogorov equations and its connection to well-posedness”. Journal of Evolution Equations 21 (1): 17-31.
    PUB | PDF | DOI | Download (ext.) | WoS
     
  • [1]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941883 OA
    Rehmeier, Marco. 2021. “On Cherny's results in infinite dimensions: a theorem dual to Yamada-Watanabe”. Stochastics and Partial Differential Equations: Analysis and Computations 9: 33-70.
    PUB | PDF | DOI | WoS
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung